2013
Münch, Arnaud; Periago, Francisco
Numerical approximation of bang–bang controls for the heat equation: An optimal design approach Journal Article
In: Systems & Control Letters, vol. 62, no. 8, pp. 643–655, 2013, ISSN: 0167-6911.
@article{Münch2013,
title = {Numerical approximation of bang–bang controls for the heat equation: An optimal design approach},
author = {Arnaud Münch and Francisco Periago},
doi = {10.1016/j.sysconle.2013.04.009},
issn = {0167-6911},
year = {2013},
date = {2013-08-00},
urldate = {2013-08-00},
journal = {Systems & Control Letters},
volume = {62},
number = {8},
pages = {643--655},
publisher = {Elsevier BV},
keywords = {Control and Systems Engineering, Electrical and Electronic Engineering, General Computer Science, Mechanical Engineering},
pubstate = {published},
tppubtype = {article}
}
2009
Periago, Francisco
Optimal shape and position of the support for the internal exact control of a string Journal Article
In: Systems & Control Letters, vol. 58, no. 2, pp. 136–140, 2009, ISSN: 0167-6911.
@article{Periago2009,
title = {Optimal shape and position of the support for the internal exact control of a string},
author = {Francisco Periago},
doi = {10.1016/j.sysconle.2008.08.007},
issn = {0167-6911},
year = {2009},
date = {2009-02-00},
urldate = {2009-02-00},
journal = {Systems & Control Letters},
volume = {58},
number = {2},
pages = {136--140},
publisher = {Elsevier BV},
keywords = {Control and Systems Engineering, Electrical and Electronic Engineering, General Computer Science, Mechanical Engineering},
pubstate = {published},
tppubtype = {article}
}